MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 19GA ANSO HISTOLOGY NEEDLE; BIOPSY NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 19GA ANSO HISTOLOGY NEEDLE; BIOPSY NEEDLE
Model Number INS-0382
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
The physician reported that after the first pass, the needle (ins-0382 always-on tip tracked 19ga anso histology needle) would not retract back into the sheath after retrieving the sample.The physician proceeded with a new 19ga needle to complete the case.The procedure was completed with no delay.There was no injury to a patient or user due to the reported issue.
 
Additional Manufacturer Narrative
The subject device was not returned for evaluation.A root cause could not be determined.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON TIP TRACKED 19GA ANSO HISTOLOGY NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17243098
Report Number3007222345-2023-00067
Device Sequence Number20148684
Product Code JAK
UDI-Device Identifier00815686020590
UDI-Public00815686020590
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Model NumberINS-0382
Device Catalogue NumberINS-0382
Device Lot Number03954190805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown